| Catalog Number |
828800PL |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
A facility reported a certas valve (id 828800pl) was not flowing.Physician tried to set the pressure to 5 and ended in 4.The valve was explanted and replaced.
Additional Manufacturer Narrative
The certas valve (id 828800pl) was returned for evaluation.Failure analysis - the position of the cam when valve was received was at setting 4.The valve was visually inspected; a needle hole in the needle chamber was noted.The valve was tested for programming; the valve failed the test.The valve passed the tests for occlusion, reflux and pressure.The valve was leak tested; the valve passed the test, only leaked from the needle hole in the needle chamber.The valve was visually inspected under microscope at appropriate magnification; biological debris was found on the motor.Root cause analysis - the root cause for the issue reported by the customer is due to biological debris and protein build up interfering with the valve.At the time of investigation, biological debris found on the motor.
Event or Problem Description
N/a.